Please use this identifier to cite or link to this item:
Title: Bilinear forms on potential spaces in the unit circle
Author: Cascante, Ma. Carme (Maria Carme)
Ortega Aramburu, Joaquín M.
Keywords: Equacions en derivades parcials
Teoria del potencial (Matemàtica)
Anàlisi funcional
Espais de Sobolev
Partial differential equations
Potential theory (Mathematics)
Functional analysis
Sobolev spaces
Issue Date: 2020
Publisher: Cambridge University Press
Abstract: In this paper we characterize the boundedness on the product of Sobolev spaces $H^s(\mathbb{T}) \times H^s(\mathbb{T})$ on the unit circle $\mathbb{T}$, of the bilinear form $\Lambda_b$ with symbol $b \in H^s(\mathbb{T})$ given by $$ \Lambda_b(\varphi, \psi):=\int_{\mathbb{T}}\left((-\Delta)^s+I\right)(\varphi \psi)(\eta) b(\eta) d \sigma(\eta)$$
Note: Versió postprint del document publicat a:
It is part of: Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 2020, vol. 150, p. 2117-2154
Related resource:
ISSN: 0308-2105
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
689267.pdf480.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.